Dear Doctor , I have been using Ecosprin AV 75 for last 2 months. It is described for me by my doctor. He doubts that there may be some clots. He has prescribed for six months. May i continue it?. Are there any side effects in continuing it for a long period?. Age : 61
welcome to HCM.
read your prob, at old age with high BP n high cholesterol this tab should be taken.
its side effect are gastritis, or bleeding. if you dont face these side effect then you can continu it.
Dr aseem 9982583020
Answered: Sun, 3 Jul 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions
Your answer is too short to be accepted. You would need to write a minimum of 100 characters for your answer to be submitted